# SDR SWAA2013072318490

- Difficulty date: July 12, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 6941418
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SURFACE PANEL NR 9126L PLATE CRACKED.  R&R PLATE IAW SRM & DRAWING.
